# SDR C8GA20080100

- Difficulty date: November 17, 2008
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- System (JASC): 2810 · Fuel Storage
- Part: Vent Line
- Condition: Chafed
- Location: Zone 500
- Part time: 62,202 hours, 32,810 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTION IT WAS NOTED THAT THE LT WING TANK VENT LINE IS CHAFED AT CLAMP WBL 656.50.  REPAIRED L/WING TANK FUEL VENT LINE AT WBL 656.50 IAW COTNEY ED NR EDAG52-1.  FABRICATED DOUBLER FROM 2024 0.040 INCH DIM 1.625 INCH BY 4.250 INCH.  INSTALLED DOUBLER AND PERFORMED LEAK CHECK, GOOD.  NO OTHER DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
